Home|Suche|Sitemap|Webmail

Startseite FSU

Dr. Marcel Schmidt


 Office
Zimmer 3536
Ernst-Abbe-Platz 2
 Phone 
 (+49) 3641 9 46 113
 E-mail  schmidt.marcel (at) uni-jena.de
 Adress  

Friedrich-Schiller-Universität Jena
Fakultät für Mathematik und Informatik
Mathematisches Institut
Lehrstuhl Analysis

Ernst-Abbe-Platz 2
D-07743 Jena
Germany

 

Preprints


  • A note on the surjectivity of operators on vector bundles over discrete spaces (arXiv)

    (with Jannis Koberstein), submitted, 13pp.

  • On the uniqueness class, stochastic completeness and volume growth for graphs (arXiv)

    (with Xueping Huang, Matthias Keller), submitted, 25pp.

  • On the existence and uniqueness of self-adjoint realizations of discrete (magnetic) Schrödinger operators  (arXiv)

    submitted, 61pp.

  • Topological Poincaré type inequalities and lower bounds on the infimum of the spectrum for graphs (arXiv)

    (with Daniel Lenz, Peter Stollmann), submitted, 23pp.

  • Geometric properties of Dirichlet forms under order isomorphisms (arXiv)

    (with Daniel Lenz, Melchior Wirth), submitted, 30pp.

  • Uniqueness of form extensions and domination of semigroups (arXiv)

    (with Daniel Lenz, Melchior Wirth), submitted, 20pp.


Publications        

  • Domination of quadratic forms (arXiv)

    (with Daniel Lenz, Melchior Wirth), to appear in Math. Z., 24pp.

  • A generalized conservation property for the heat semigroup on weighted manifolds (journalarXiv)

    (with Jun Masamune), to appear in Math. Ann., 34pp.

  • A note on reflected Dirichlet forms (journalarXiv)

    to appear in Potential Analysis, 35pp.

  • Boundary representation of Dirichlet forms on discrete spaces (journal, arXiv)

    (with Matthias Keller, Daniel Lenz, Michael Schwarz), J. Math. Pures Appl. (9) 126 (2019), 109-143. 

  • The Ihara Zeta function for infinite graphs (journal, arXiv)

    (with Daniel Lenz, Felix Pogorzelski), Trans. Amer. Math. Soc. 371 (2019), no. 8, 5687-5729.

  • Global properties of Dirichlet forms in terms of Green's formula (journal, arXiv)

    (with Sebastian Haeseler, Matthias Keller, Daniel Lenz, Jun Masamune), Calc. Var. Partial Differential Equations 56 (2017), no. 5, Art. 124, 43 pp.

  • Global properties of Dirichlet forms on discrete spaces (journal, arXiv) (based on my Diploma thesis)

    Dissertationes Math. (Rozprawy Mat.) 522 (2017), 1-43.

  • Note on short time behavior of semigroups associated to selfadjoint operators (journal, arXiv)

    (with Matthias Keller, Daniel Lenz, Florentin Münch, Andras Telcs), Bull London Math Soc (2016) 48 (6): 935-944.

  • Note on uniformly transient graphs (journal, arXiv)

    (with Matthias Keller, Daniel Lenz, Radoslaw Wojciechowski), Rev. Mat. Iberoam. 33 (2017), no. 3, 831-860.

  • A Feynman-Kac-Ito Formula for magnetic Schrödinger operators on graphs (journal, arXiv)

    (with Batu Güneysu, Matthias Keller),  Probability Theory and Related Fields, 165 (2016), no. 1-2, 365-399.

  • Diffusion determines the recurrent graph (journal, arXiv)

    (with Matthias Keller, Daniel Lenz, Melchior Wirth), Advances in Mathematics, Volume 269 (2015), 364-398.


PhD thesis

  • Energy forms (arXiv), 196pp.


Diploma thesis

  • Global properties of Dirichlet forms on discrete spaces (arXiv), 49pp.